# SDR DXTA200601612

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259051
- Aircraft time: 7,651 hours, 5,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUMES IN CABIN WHEN AIRCRAFT ON THE GROUND AND APU RUNNING WITH APU AIR VALVE OPENED.  RAN LT AND RT ENG, APU IAW H/S M/M 49-20 + HS1000 M/M CHAP 80-10-00. OPS CHECK GOOD. NO DEFECTS NOTED.
